American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 92 found      Go to page: 1 2 3 4

[61] Hong Ke Du. Another generalization of Anderson's theorem . Proc. Amer. Math. Soc. 123 (1995) 2709-2714. MR 1273496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Raúl E. Curto and Ren Yi Jian. A matricial identity involving the self-commutator of a commuting $n$-tuple . Proc. Amer. Math. Soc. 121 (1994) 461-464. MR 1182700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] P. J. Maher. Commutator approximants . Proc. Amer. Math. Soc. 115 (1992) 995-1000. MR 1086335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Fuad Kittaneh. Some trace class commutators of trace zero . Proc. Amer. Math. Soc. 113 (1991) 655-661. MR 1086332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Khristo N. Boyadzhiev. A trace formula for two unitary operators with rank one commutator . Proc. Amer. Math. Soc. 113 (1991) 157-162. MR 1057950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Allen Schweinsberg. Similarity orbits and the range of the generalized derivation $X\to MX-XN$ . Trans. Amer. Math. Soc. 324 (1991) 201-211. MR 1005938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James D. Stafney. Noncompact commutators in the commutant of a cyclic operator . Proc. Amer. Math. Soc. 106 (1989) 385-389. MR 953012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Ruy Exel and Terry Loring. Almost commuting unitary matrices . Proc. Amer. Math. Soc. 106 (1989) 913-915. MR 975641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Shuang Zhang. Derivations and (hyper)invariant subspaces of a bounded operator . Proc. Amer. Math. Soc. 102 (1988) 261-267. MR 920983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Man Duen Choi. Almost commuting matrices need not be nearly commuting . Proc. Amer. Math. Soc. 102 (1988) 529-533. MR 928973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Bojan Magajna. On the essential numerical range of a generalized derivation . Proc. Amer. Math. Soc. 99 (1987) 86-92. MR 866435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] C. Peligrad. Compact derivations of nest algebras . Proc. Amer. Math. Soc. 97 (1986) 668-672. MR 845985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Hua Xin Lin. Small commutators and invariant subspaces . Proc. Amer. Math. Soc. 96 (1986) 443-446. MR 822436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Mary Embry-Wardrop. Every uniformly continuous centered semigroup is normal . Proc. Amer. Math. Soc. 93 (1985) 501-502. MR 774011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Steven Bloom. A commutator theorem and weighted BMO . Trans. Amer. Math. Soc. 292 (1985) 103-122. MR 805955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] James W. Moeller. A double commutant theorem for conjugate selfadjoint operators . Proc. Amer. Math. Soc. 83 (1981) 506-508. MR 627679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] C. Ray Rosentrater. Not every $d$-symmetric operator is GCR . Proc. Amer. Math. Soc. 81 (1981) 443-446. MR 597659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Frederick M. Goodman. Non-quasi-well behaved closed $\ast $-derivations . Trans. Amer. Math. Soc. 264 (1981) 571-578. MR 603782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Peng Fan and Che Kao Fong. Which operators are the self-commutators of compact operators? . Proc. Amer. Math. Soc. 80 (1980) 58-60. MR 574508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Domingo A. Herrero. Intersections of commutants with closures of derivation ranges . Proc. Amer. Math. Soc. 74 (1979) 29-34. MR 521868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] R. E. Weber. Derivations and the trace-class operators . Proc. Amer. Math. Soc. 73 (1979) 79-82. MR 512062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Palle E. T. Jørgensen. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. 1 (1979) 266-269. MR 513756.
Abstract, references, and article information   
View Article: PDF

[83] Steven Robbins. A generalization of the canonical commutation and anticommutation relations . Proc. Amer. Math. Soc. 71 (1978) 85-88. MR 0482363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Donald W. Hadwin. An asymptotic double commutant theorem for $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 244 (1978) 273-297. MR 506620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] J. W. Del Valle. Operators with small self-commutators . Trans. Amer. Math. Soc. 240 (1978) 183-194. MR 0477874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Constantin Apostol. On the operator equation $TX-XV=A$ . Proc. Amer. Math. Soc. 59 (1976) 115-118. MR 0412856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Constantin Apostol and Kevin Clancey. Local resolvents of operators with one-dimensional self-commutator . Proc. Amer. Math. Soc. 58 (1976) 158-162. MR 0410418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] C. A. Berger and B. I. Shaw. Selfcommutators of multicyclic hyponormal operators are always trace class. Bull. Amer. Math. Soc. 79 (1973) 1193-1199. MR 0374972.
Abstract, references, and article information   
View Article: PDF

[89] J. H. Anderson. Derivation ranges and the identity. Bull. Amer. Math. Soc. 79 (1973) 705-708. MR 0322518.
Abstract, references, and article information   
View Article: PDF

[90] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 92 found      Go to page: 1 2 3 4